Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 303, NWS Atlanta, GA

August 10, 2020Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2020, 1:11 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2020, 1:11 PM EDT (17:11 UTC)
Expired
Aug 10, 2020, 1:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 122 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS52 KFFC 101711
SVRFFC
GAC213-313-101745-
/O.NEW.KFFC.SV.W.0303.200810T1711Z-200810T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
111 PM EDT Mon Aug 10 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Murray County in northwestern Georgia...
  Southeastern Whitfield County in northwestern Georgia...

* Until 145 PM EDT.

* At 111 PM EDT, a severe thunderstorm was located near Dawnville, or
  near Chatsworth, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Chatsworth, Eton, Carters, Dawnville, Ramhurst, Fort
  Mountain State Park, Tilton and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3488 8483 3472 8466 3458 8465 3458 8468
      3460 8471 3460 8473 3461 8473 3461 8472
      3462 8472 3462 8474 3461 8475 3461 8486
      3462 8486 3462 8491 3463 8491 3463 8493
      3479 8505
TIME...MOT...LOC 1711Z 324DEG 14KT 3477 8487 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
715 
WWUS52 KFFC 101734
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
134 PM EDT Mon Aug 10 2020

GAC213-313-101745-
/O.CON.KFFC.SV.W.0303.000000T0000Z-200810T1745Z/
Murray GA-Whitfield GA-
134 PM EDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHERN MURRAY AND SOUTHEASTERN WHITFIELD COUNTIES...

At 134 PM EDT, a severe thunderstorm was located over North Georgia
Speedway, or 7 miles southwest of Chatsworth, moving southeast at 15
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dalton, Chatsworth, Eton, Carters, Ramhurst, Fort Mountain State
Park, Tilton and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3482 8477 3472 8466 3458 8465 3458 8468
      3460 8471 3460 8473 3461 8473 3461 8472
      3462 8472 3462 8474 3461 8475 3461 8486
      3462 8486 3462 8491 3463 8491 3463 8493
      3475 8502 3478 8497
TIME...MOT...LOC 1734Z 330DEG 14KT 3468 8484 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 7:37 AM EDT, 5 hours 34 minutes earlier.

Area forecast discussion, Aug 10, 7:37 AM EDT, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
737 AM EDT Mon Aug 10 2020

.PREV DISCUSSION... /issued 336 AM EDT Mon Aug 10 2020/

SHORT TERM /Today through Tuesday/...
A stalled out frontal boundary was the initial impetus for
convection across North GA but NW flow transitioned the activity
quickly across Central GA where activity is finally dying out.
Have kept in low end pops for the remainder of the overnight period
as we continue to see some activity from time to time across North
GA at this hour.

Looks to be an active day across the area as a strong shortwave
moves through the Tennessee Valley and into North GA at the prime
heating hours. Although instability is not all that impressive in
the models, complex should be maintained as it progresses through
the forecast area. With precipitable water values around 2 inches
and aforementioned marginal instability, will go with likely pops
for the entire area. Scattered strong and isolated severe storms
will be likely with this activity.

Focus will shift to Central GA for Tuesday as shortwave energy
progresses past the northern portions. Still enough moisture and
instability for all areas to warrant at least low end chance pops
but 2.10 PW values over Central GA warrants continued high end
chance to low end likely values. With light flow and persistent
convection , will need to watch for localized flooding.

Generally 100 to 105 for heat indices through the short term and
focused on Central GA. Enough to make a mention in the HWO but no
advisories needed.

Deese

LONG TERM /Tuesday Night through Sunday/...
A somewhat typical summertime pattern will be in store for
the long term highly characterized by weak flow aloft and broad
weak surface high pressure with an embedded surface trough across
the area. The nature of the upper flow will allow for weak short
waves to move to the area that would enhance the chances for showers
and thunderstorms along with abundant moisture with daytime instability.
The shower and thunderstorm chances will favor the afternoon and
evening but not necessarily end at night.

The abundant moisture across the area will also lead to heat indices
in the 100 to 105 range for at least portions of north and central GA
through the weekend, with spotty heat indices of 105 to 110 on Wednesday.

BDL

&&

.AVIATION...
12Z UPDATE...
Lowcigs and fog continues to affect MCN but should be on the wane
through daybreak. Increased moisture will allow for BKN cigs to
develop later today but remain VFR except in the vicinity of
thunderstorms. Another round of TSRA likely for all sites but
perhaps a later start as activity begins over far North GA and
translates south through the day. Winds to remain on the west side
and light at 10 kts or less.

//ATL CONFIDENCE...06Z UPDATE...
Medium on TSRA timing.
High on remaining elements.

Deese

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          93  72  91  71 /  60  40  40  40
Atlanta         92  73  90  72 /  70  40  40  30
Blairsville     85  67  86  66 /  70  40  40  40
Cartersville    92  71  91  72 /  70  40  30  30
Columbus        96  75  95  73 /  60  50  50  30
Gainesville     89  70  89  71 /  60  40  30  30
Macon           95  73  92  72 /  60  50  50  40
Rome            93  72  92  72 /  70  40  30  30
Peachtree City  93  73  91  72 /  60  40  40  30
Vidalia         94  74  91  73 /  60  50  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...Deese
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 8 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
415 AM EDT Mon Aug 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
415 AM EDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected over north and
central Georgia, most so this afternoon into tonight. A few storms
will be strong to severe with damaging winds, frequent lightning and
locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected Tuesday through
Sunday. A few storms will be strong to severe with damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia through the weekend. Tuesday and Wednesday will be
the hottest days with spotty heat indices of 105 to 110. Those outside
for prolonged periods should make sure to take precautions from the
heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Aug 10, 9:04 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 AM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     2 SSW SOCIAL CIRCLE     33.63N  83.73W
08/09/2020                   NEWTON             GA   SOCIAL MEDIA

            FOUR TREES WERE DOWNED NEAR THE INTERSECTION OF SOCIAL
            CIRCLE RD AND HWY 11.

&&

EVENT NUMBER FFC2001079

KMM
Local storm report, Aug 10, 11:38 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1138 AM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     1 WSW EAST LAKE         33.75N  84.31W
08/09/2020                   DEKALB             GA   NWS EMPLOYEE

            SEVERAL TREES UPROOTED OR SNAPPED IN THE KIRKWOOD
            COMMUNITY OF ATLANTA, JUST NORTH OF MEMORIAL DRIVE.

&&

EVENT NUMBER FFC2001080

DJN
Special weather statement, Aug 10, 1:07 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
107 PM EDT Mon Aug 10 2020

GAZ002-004>008-012-015-101745-
Gilmer GA-Whitfield GA-Union GA-Walker GA-Gordon GA-Murray GA-
Lumpkin GA-Fannin GA-
107 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WHITFIELD...UNION...
SOUTHEASTERN WALKER...NORTHERN GORDON...MURRAY...NORTHERN LUMPKIN AND
FANNIN COUNTIES UNTIL 145 PM EDT...

At 107 PM EDT...a line of strong thunderstorms was along a line
extending from near Nottely Dam to near Villanow...and moving
southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Calhoun, Chatsworth, Ellijay, Blue Ridge, Blairsville, Eton,
East Ellijay, Resaca, Morganton, Suches, Crandall, Jones Mill, Jones
Creek, Pisgah, Mineral Bluff, Villanow, Cherry Log, Stover Creek
Shelter and Hemp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3478 8383 3474 8382 3472 8386 3467 8387
      3459 8419 3461 8419 3457 8429 3458 8433
      3456 8435 3455 8444 3457 8450 3455 8465
      3452 8465 3447 8498 3478 8523 3479 8520
      3477 8515 3480 8514 3499 8422 3499 8404
TIME...MOT...LOC 1707Z 324DEG 18KT 3491 8407 3473 8514

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren30 min
Aug 9, 8:25 PM EDTSpecial Weather StatementFFCFayette35 min
Aug 9, 8:35 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale, Walton25 min
Aug 9, 8:38 PM EDTSpecial Weather StatementFFCOconee37 min
Aug 9, 8:39 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren17 min
Aug 9, 8:51 PM EDTSpecial Weather StatementFFCMorgan24 min
Aug 9, 8:56 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton34 min
Aug 9, 9:04 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 9, 9:11 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more49 min
Aug 9, 9:25 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam, Walton35 min
Aug 9, 9:56 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam34 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCButts, Jasper, Spalding44 min
Aug 9, 10:38 PM EDTSpecial Weather StatementFFCJasper37 min
Aug 9, 10:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Aug 9, 11:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 11:12 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 9, 11:28 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe47 min
Aug 10, 12:07 AM EDTSpecial Weather StatementFFCDooly23 min
Aug 10, 12:13 AM EDTSpecial Weather StatementFFCBibb, Crawford32 min
Aug 10, 12:45 AM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 1:14 AM EDTSpecial Weather StatementFFCUpson31 min
Aug 10, 1:43 AM EDTSpecial Weather StatementFFCCrisp32 min
Aug 10, 1:45 AM EDTSpecial Weather StatementFFCUpson30 min
Aug 10, 1:07 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Union, Whitfield38 min
Aug 10, 1:32 PM EDTSpecial Weather StatementFFCHall28 min
Aug 10, 1:40 PM EDTSpecial Weather StatementFFCGilmer, Gordon50 min
Aug 10, 2:01 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Aug 10, 2:10 PM EDTSpecial Weather StatementFFCBanks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more50 min
Aug 10, 2:31 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding44 min
Aug 10, 2:33 PM EDTSpecial Weather StatementFFCSumter42 min
Aug 10, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth51 min
Aug 10, 2:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more51 min
Aug 10, 2:57 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker33 min
Aug 10, 3:07 PM EDTSpecial Weather StatementFFCGreene53 min
Aug 10, 3:09 PM EDTSpecial Weather StatementFFCButts, Lamar, Newton51 min
Aug 10, 3:13 PM EDTSpecial Weather StatementFFCSumter47 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCClayton, Rockdale44 min
Aug 10, 3:17 PM EDTSpecial Weather StatementFFCMorgan, Walton43 min
Aug 10, 3:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Aug 10, 3:19 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro38 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Rockdale38 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 10, 3:38 PM EDTSpecial Weather StatementFFCWilkes37 min
Aug 10, 3:45 PM EDTSevere Thunderstorm WarningFFCMonroe45 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale44 min
Aug 10, 3:54 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette36 min
Aug 10, 3:55 PM EDTSpecial Weather StatementFFCDodge35 min
Aug 10, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Aug 10, 4:01 PM EDTSpecial Weather StatementFFCFloyd, Polk44 min
Aug 10, 4:08 PM EDTSpecial Weather StatementFFCWebster37 min
Aug 10, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 10, 4:26 PM EDTSpecial Weather StatementFFCJasper, Jones, Morgan, Newton, Putnam49 min
Aug 10, 4:44 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 10, 4:46 PM EDTSpecial Weather StatementFFCCrawford29 min
Aug 10, 4:48 PM EDTSevere Thunderstorm WarningFFCTalbot42 min
Aug 10, 4:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Aug 10, 4:53 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock37 min
Aug 10, 5:07 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson38 min
Aug 10, 5:11 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup20 min
Aug 10, 5:14 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee46 min
Aug 10, 5:17 PM EDTSpecial Weather StatementFFCCrawford43 min
Aug 10, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
Aug 10, 5:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington, Wilkinson37 min
Aug 10, 5:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min
Aug 10, 5:37 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether38 min
Aug 10, 5:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 10, 5:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen43 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson37 min
Aug 10, 5:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Aug 10, 6:00 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Aug 10, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Treutlen44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.